# SDR ABXA010047

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 65,721 hours, 62,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Fuselage
- Component: Power Supply
- Component part number: 60030451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-00.  LATER ON 02/13/01 THE EMERGENCY LIGHT POWER SUPPLY WAS ALSO REPLACED FOR RELIABILITY CONCERNS.
